Please use this identifier to cite or link to this item: https://doi.org/10.1002/mana.200310047
DC FieldValue
dc.titleBV solutions of a singular diffusion equation
dc.contributor.authorYin, J.X.
dc.contributor.authorLi, H.L.
dc.contributor.authorPang, P.Y.H.
dc.date.accessioned2014-10-28T02:31:42Z
dc.date.available2014-10-28T02:31:42Z
dc.date.issued2003
dc.identifier.citationYin, J.X., Li, H.L., Pang, P.Y.H. (2003). BV solutions of a singular diffusion equation. Mathematische Nachrichten 253 : 92-106. ScholarBank@NUS Repository. https://doi.org/10.1002/mana.200310047
dc.identifier.issn0025584X
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/102960
dc.description.abstractIn this paper, we study discontinuous solutions of a partial differential equation of strongly degenerate parabolic type. A notion of weak solutions of BV class is proposed, and existence and uniqueness results are obtained.
dc.description.urihttp://libproxy1.nus.edu.sg/login?url=http://dx.doi.org/10.1002/mana.200310047
dc.sourceScopus
dc.subjectBV functions
dc.subjectDiscontinuous solutions
dc.subjectStrongly degenerate parabolic equation
dc.subjectWeak composition
dc.typeArticle
dc.contributor.departmentMATHEMATICS
dc.description.doi10.1002/mana.200310047
dc.description.sourcetitleMathematische Nachrichten
dc.description.volume253
dc.description.page92-106
dc.identifier.isiut000183326100007
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

5
checked on Jun 29, 2022

WEB OF SCIENCETM
Citations

4
checked on Jun 29, 2022

Page view(s)

98
checked on Jun 23, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.